# SDR DALA2022032902080

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 43,929 hours, 37,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR EXTERIOR SCUFF PLATED DAMAGED. FWD EDGE PULLED AWAY FROM FUSELAGE. INSPECTED AREA AROUND SCUFF PLATE, NO OTHER DAMAGE NOTED TO SKIN OR CARO DOOR REF B717 AMM 52-31. PERFORMED TEMP REPAIR OF SCUFF PLATE PER ER/A 598362-14 REV ORIGINAL. PERMENANT REPAIR DUE WITHIN 30 DAYS AND PRIOR TO CLOSING LOG. (LP #8542250)
